MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) study.It was reported that complete heart block (chb) occurred.The patient was enrolled into the (b)(6) study and the index procedure was performed that day.Prior to the index procedure, heparin or other anticoagulant was given and the patient was on a prior regimen of aspirin.A loading dose of aspirin was given.After heparin was given, and prior to the sentinel cerebral protection system being inserted, the activated clotting time as 285 sec.An introducer was placed into the right radial artery and the sentinel cerebral protection system was inserted and successfully deployed.A lotus introducer sheath was placed and the aortic valve was treated with deployment of a 27 mm lotus edge valve into the proper anatomical location.On the same day, post index procedure, the patient was diagnosed with recurrent chb.Hospitalization was prolonged as ventricular fibrillation and respiratory failure were also observed and treated with medically and with a cardioversion, but were not related to the lotus edge valve.A dual chamber icd was implanted and electro cardioversion was performed in response to the ventricular fibrillation and respiratory failure.Three days post index procedure, the patient was transferred to the medical/surgical ward with 325 mg of aspirin.Four days post index procedure, the patient was discharged to inpatient rehabilitation.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10886730
Report Number2134265-2020-16279
Device Sequence Number14215244
Product Code NPT
UDI-Device Identifier08714729960928
UDI-Public08714729960928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2020
Device Model NumberH749LVSUS270
Device Catalogue NumberH749LVSUS270
Device Lot Number0025760756
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR